Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 773-780

Solutions of the neutral differential-difference equation αx(t)+βx(tr)+γx(t)+δx(tr)=f(t)

School of Mathematics, University College of North Wales, Dean Street, Gwynedd, Bangor LL57 1UT, United Kingdom

Received 29 March 1989

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Particular solutions and complementary functions are obtained for the functional equation αx(t)+βx(tr)+γx(t)+δx(tr)=f(t) in the forms of a convolution type integral and of infinite series.